Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 451-456
http://dx.doi.org/10.1155/S0161171296000646

Common fixed point theorems for compatible mappings

1Department of Mathematics, Abant Izzet Baysal University, Bolu 14280, Turkey
2Department of Mathematics, Hacettepe University, Beytepe, Ankara 06532, Turkey
3Department of Mathematics and Computer Science, University of Leicester, Leicester LE1 7RH, UK

Received 30 August 1994; Revised 6 December 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kenan Taş, Mustafa Telci, and Brian Fisher, “Common fixed point theorems for compatible mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 451-456, 1996. https://doi.org/10.1155/S0161171296000646.